Catalogue et commandes en ligne (paiement sécurisé, VISA ou MASTERCARD uniquement)

Revues disponibles par abonnement

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Séries de livres

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Série Chaire Jean Morlet

SMF/AMS Texts and Monographs

La Série T

Fascicules « Journée Annuelle »

Autres livres

Donald E. Knuth - traductions françaises

Rééditions du Séminaire Nicolas Bourbaki

Rééditions des Œuvres de Jean Leray

Revue de l'Institut Elie Cartan

Editions électroniques

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

Plus d'information / Abonnement

Publications grand public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

Pour les auteurs

Soumission des manuscrits

Formats et documentation

Plus d'info

Liste de diffusion électronique (smf.emath.fr)

Information pour les libraires et diffuseurs (smf.emath.fr)

Publications de la SMF
fr en
Votre numéro IP : 3.238.173.209
Accès aux édit. élec. : SémCong

Annales scientifiques de l'ENS

Présentation de la publication

Parutions

Dernières parutions

Comité de rédaction / Secrétariat

Série 4 :
Série 3 :
Série 2 :
Série 1 :

Faire une recherche


Catalogue & commande

Annales scientifiques de l'ENS - Parutions - série 4, 51 (2018)

Parutions < série 4, 51

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 51, fascicule 3 (2018)

Chi Li, Xiaowei Wang, Chenyang Xu
Quasi-projectivity of the moduli space of smooth Kähler-Einstein Fano manifolds
Annales scientifiques de l'ENS 51, fascicule 3 (2018), 739-772

Télécharger cet article : Fichier PDF

Résumé :
Quasi-projectivité de l'espace de modules des variétés de Kähler-Einstein Fano régulières
Dans cet article, nous montrons qu'il existe une métrique hermitienne continue et canonique sur le fibré en droites CM au-dessus de l'espace de modules M des variétés de Kähler-Einstein régularisables. La courbure de Chern de cette métrique hermitienne est le courant de Weil-Petersson, qui existe en tant que (1,1)-courant fermé positif sur M , et étend le courant canonique de Weil-Petersson défini sur l'espace de modules M des variétés de Kähler-Einstein Fano régulières. Nous montrons aussi, en guise d'application de notre résultat, que le fibré des lignes CM est nef et big sur M , et que sa restriction à M est ample.

Mots-clefs : Métrique de Kähler-Einstein, variétés de Fano, espace de modules, quasi-projectivité, courant de Weil-Petersson.

Abstract:
In this paper, we prove that there is a canonical continuous Hermitian metric on the CM line bundle over the proper moduli space M of smoothable Kähler-Einstein Fano varieties. The Chern curvature of this Hermitian metric is the Weil-Petersson current, which exists as a closed positive (1,1)-current on M and extends the canonical Weil-Petersson current on the moduli space M of smooth Kähler-Einstein Fano manifolds. As a consequence, we show that the CM line bundle is nef and big on M and its restriction on M is ample.

Keywords: Kähler-Einstein metric, Fano varieties, moduli space, quasi-projectivity, Weil-Petersson current.

Class. math. : 32Q20, 14D23, 32G13.


ISSN : 0012-9593
Publié avec le concours de : Centre National de la Recherche Scientifique

Bibliographie:

1
Abramovich, Dan and Karu, Kalle
Weak semistable reduction in characteristic 0
Invent. math. 139 (2000) 241-273
2
3
Alper, Jarod
Good moduli spaces for Artin stacks
Ann. Inst. Fourier (Grenoble) 63 2349-2042
4
Bedford, E. and Taylor, B.A.
The Dirichlet problem for a complex Monge-Ampère equation
Invent. math. 37 (1976) 1-44
5
Berman, Robert J.
K-polystability of Q-Fano varieties admitting Kähler-Einstein metrics
Anal. PDE 6 (2013) 131–180
6
Berman, Robert J.
Relative Kähler-Ricci flows and their quantization
Invent. math. 203 (2016) 973–1025
7
Berman, Robert J.
personal communication
(2013)
8
9
Berman, Robert J. and Guenancia, Henri
Kähler-Einstein metrics on stable varieties and log canonical pairs
Geom. Funct. Anal. 24 (2014) 1683–1730
10
Bismut, J.-M and Gillet, H. and Soulé, Ch.
Analytic torsion and holomorphic determinant bundles I
Commun. Math. Phys. 115 (1988) 49-78
11
Birkar, Caucher
The augmented base locus of real divisors over arbitrary fields
Math. Ann. 368 (2017) 905–921
12
Boucksom, Sébstien and Jonsson, M.
Tropical and non-Archimedean limits of degenerating families of volume forms
J. Éc. polytech. Math. 4 (2017) 87–139
13
Cheeger, Jeff and Colding, T.H.
On the structure of spaces with Ricci curvature bounded below I
J. Diff. Geom. 45 (1997) 1-75
14
Chen, Xiuxiong and Donaldson, Simon and Sun, Song
Kähler-Einstein metrics on Fano manifolds. I: Approximation of metrics with cone singularities
J. Amer. Math. Soc. 183-197
15
Chen, Xiuxiong and Donaldson, Simon and Sun, Song
Kähler-Einstein metrics on Fano manifolds. II: Limits with cone angle less than 2
J. Amer. Math. Soc. 199-234
16
Chen, Xiuxiong and Donaldson, Simon and Sun, Song
Kähler-Einstein metrics on Fano manifolds. III: Limits as cone angle approaches 2 and completion of the main proof.
J. Amer. Math. Soc. 235-278
17
Deligne, P.
Le déterminant de la cohomolgie
Current Trends in Arithmetrical Algebraic Geometry, Contemp. Math. 67 (1987) 93-177
18
19
Ding, W. and Tian, Gang
Kähler-Einstein metrics and the generalized Futaki invariant
Invent. math. 110 (1992) 315-335
20
Donaldson, Simon K.
Scalar curvature and projective embeddings. I
J. Differential Geom. 59 (2001) 479-522
21
Donaldson, Simon K.
Scalar curvature and stability of toric varieties
J. Differential Geom. 62 (2002) 289-349
22
Donaldson, Simon K.
Kähler geometry on toric manifolds, and some other manifolds with large symmetry
7 (2008) 29-75 Adv. Lect. Math. (ALM), Handbook of geometric analysis. No. 1, Int. Press, Somerville, MA
23
Donaldson, Simon K.
Stability, birational transformations and the Kähler-Einstein problem
Surveys in Differential Geometry 17 (2012) 203–228
24
25
Donaldson, Simon K. and Sun, Song
Gromov-Hausdorff limits of Kähler manifolds and algebraic geometry
Acta Math. 213 (2014) 63-106
26
Drezet, J.-M. and Narasimhan, M. S.
Groupe de Picard des variétés de modules de fibrés semi-stables sur les courbes algébriques
Invent. math. 97 (1989) 53-94
27
Eyssidieux, Philippe and Guedj, Vincent and Zeriahi, A.
Viscosity solutions to degenerate complex Monge-Ampère equations
Comm. Pure Appl. Math. 64 (2011) 1059-1094
28
Fornaess, J. E. and Narasimhan, R.
The Levi problem on complex spaces with singularities
Math. Ann. 248 (1980) 47-72
29
Fujiki, A. and Schumacher, Georg
The moduli space of extremal compact Kähler manifolds and generalized Weil-Petersson metrics
Publ. Res. Inst. Math. 26 (1990) 101-183
30
Fujino, O
Semipositivity theorems for moduli problems
Ann. of Math. 187 (2018) 639–665
31
Futaki, A.
An obstruction to the existence of Einstein-Kähler metrics
Inventiones Mathematicae (1983) 437-443
32
Futaki, A.
Kähler-Einstein metrics and integral invariants
Lecture Notes in Mathematics 1314 (1990)
33
Grauert, Hans and Peternell, T. and Remmert, R.
Several Complex Variables VII, Sheaf-Theoretical Methods in Complex Analysis
Encyclopaedia of Math. Sciences, vol. 74, Springer, Berlin, 1994
34
Grauert, Hans
Über Modifikationen und exzeptionelle analytische Mengen
Math. Annalen 146 (1962) 331-368
35
Grauert, Hans and Remmert, R.
Plurisubharmonische Funktionen Mengenräumen
Math. Z. 65 (1956) 175-194
36
Kollár, János
Projectivity of complete moduli
J. Differ. Geom. 32 (1990) 235-268
37
Kollár, János
Non-quasi-projective moduli spaces
Ann. Math. 164 (2006) 1077-1096
38
Kollár, János
Moduli of varieties of general type
in Handbook of moduli. Vol. II
Adv. Lect. Math. (ALM) 25 (2013) 131–157
39
Kollár, János and Miyaoka, Yoichi and Mori, Shigefumi
Rational connectedness and boundedness of Fano manifolds
J. Differential Geom. 36 (1992) 765–779
40
Li, Chi
Yau-Tian-Donaldson correspondence for K-semistable Fano manifolds
J. reine angew. Math 733 (2017) 55–85
41
42
43
Moriwaki, A.
The continuity of Deligne's pairing
Internat. Math. Res. Notices 19 (1999) 1057-1066
44
Ma, Xiaonan
Orbifolds and analytic torsions
Tran. Am. Math. Soc. 357 (2005) 2205-2233
45
Nakamaye, Michael
Stable base loci of linear series
Math. Ann. 318 (2000) 837–847
46
47
Odaka, Yuji
Compact moduli space of Kähler-Einstein Fano varieties
Publ. Res. Inst. Math. Sci. 51 (2015) 549–565
48
Odaka, Yuji and Spotti, Cristiano and Sun, Song
Compact Moduli Spaces of Del Pezzo Surfaces and Kähler-Einstein metrics
J. Diff. Geom. 102 (2016) 127–172
49
Ono, Hajime and Sano, Yuji and Yotsutani, Naoto
An example of an asymptotically Chow unstable manifold with constant scalar curvature
Ann. Inst. Fourier (Grenoble) 62 (2012) 1265–1287
50
51
Paul, Sean and Tian, Gang
CM stability and the generalized Futaki invariant II
Astérisque 328 (2009) 339-354
52
Phong, D.H. and Sturm, Jacob
Scalar Curvature, moment maps, and the Deligne pairing
American Journal of Mathematics 126 (2004) 693-712
53
Phong, D.H. and Ross, J. and Sturm, J
Deligne pairing and the Knudsen-Mumford expansion
J. Differential Geom. 78 (2008) 475-496
54
Raynaud, M. and Gruson, Laurent
Critères de platitude et de projectivité. Techniques de ``platification'' d'un module
Invent. math. 13 (1971) 1–89
Math Reviews MR0308104 (46 \#7219)
55
Schumacher, Georg
Positivity of relative canonical bundles and applications
Invent. math. 190 (2012) 1-56
56
Schumacher, Georg
Erratum: Positivity of relative canonical bundles and applications
Invent. math. 192 (2013) 253-255
57
Schumacher, Georg and Tsuji, H.
Quasi-projectivity of moduli spaces of polarized varieties
Ann. Math. 159 (2004) 597-639
58
Spotti, Cristiano and Sun, Song and Yao, Chengjian
Existence and deformations of Kähler-Einstein metrics on smoothable Q-Fano varieties
Duke Math. J. 165
59
Székelyhidi, Gabor
The Kähler-Ricci flow and K-polystability
Amer. J. Math. 132 (2010) 1077-1090
60
Tian, Gang
Smoothness of the universal deformation space of compact Calabi-Yau manifolds and its Petersson-Weil metric
Mathematical Aspects of String Theory (ed. S.-T. Yau) (1987) 629-646
61
Tian, Gang
On Calabi's conjecture for complex surfaces with positive first Chern class
Invent. math. 101 (1990) 101-172
62
Tian, Gang
Kähler-Einstein metrics with positive scalar curvature
Invent. math. 130 (1997) 1-39
63
Tian, Gang
Bott-Chern forms and geometric stability
Discret Contin. Dynam. Systems 6 (2000) 211-220
64
Tian, Gang
Existence of Einstein metrics on Fano manifolds
Metric and Differential Geometry, 297 (2012) 119-159
65
Tian, Gang
K-stability and Kähler-Einstein metrics
Comm. Pure App. Math. 68 (2015) 1085–1156
66
Tian, Gang
Partial C^0-estimate for Kähler-Einstein metrics
Commun. Math. Stat. 1 (2013) 105–113
67
68
Varouchas, J.
Kähler spaces and proper open morphisms
Math. Ann. 283 (1989) 13-52
69
Viehweg, Eckart
Quasi-projective moduli for polarized manifolds
Ergebn. Math. Grenzg., vol. 30, Springer, Berlin, 1995
70
Yoshikawa, K.-I.
On the singularity of Quillen metrics
Math. Ann. 337 (2007) 61-89
71
Zhang, Shouwu
Heights and reductions of semi-stable varieties
Compos. Math. 104 (1996) 77-105